# SDR CALA2023082102608

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 74,402 hours, 27,332 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: 1030001001
- Part serial: 003499
- Condition: Faulty
- Location: Center Tank Lh
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

LEFT CENTER FUEL BOOST PUMP LOW PRESS LIGHT ILLUMANATED WITH PUMP SWITCH ON AND 7,000 LBS IN TANK. 28-22-19-400-801-C1. OPS CHECKED GOOD REF AMM 28-22-19-700-801-C1. PARTS USED:  19-2820-3-0022,QTY :1 00-0366-3-2318,QTY :1  1998998,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1998998  SN OFF 0276 IPC REFERENCE # 28-22-71-05C TURNED ON CENTER LEFT PUMP AND PUMP DID NOT RUN. VERIFIED NO RAN ABOUT 3000LBS OF FUEL OUT OF CENTER TANK TO RIGHT WING WITH VOLTAGE TO PUMP AT CONNECTOR D802. CHECKED UFI WITH PUMP ON AND JUST THE CENTER TANK I PUMP TILL TANK REACHED ABOUT 200LBS AND GOT FAULT STATUS CODE 80 REF FIM 28-22-00-810-818. REPLACED OPS CHECKED GOOD, NO LOW PRESS LIGHT UNTIL ABOUT 700LBS IN CENTER TANK LEFT UFI AND RAM WITH NEW REF AMM CENTER TANK. INSPECTION REQUIRED PER CDCCL REF AMM 28-22-19-400-801-C1, CROSS-BRACE IS 0.5 OHMS. CONFIRM PROPER GROUNDING OF THE UFI/RAM ASSEMBLY AND BRACKET. MAXIMUM RESISTANCE BETWEEN THE AIRCRAFT FRAME AND THE HEAD OF THE CAP SCREW SECURING THE UFI/RAM ASSEMBLY TO THE BRACKET CONFIRMED CDCCL CK OF PROPER GROUND CK OF UFI/ RAM ASSY AND BRACKET, OPS. CK GOOD REF GMM 09-10-05. RAN BOTH ENGINES FOR 15 MIN IN A FLIGHT CONFIG FOR FUEL- ALL PUMPS ON. ENGINES ONLY PULLED FUEL FROM CENTER TANKS AND OPS CHECKED GOOD REF AMM 71-00-00-800-806-F00. NO DISCEPANCIES AT THIS TIME.
